# SDR LR7A2014062600736

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,212 hours, 5,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 3759749
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL STRIKE INSPECTION, FOUND BS 797E UNDERFLOOR BULKHEAD LOWER CAP CRACKED AT LBL 10, WL 126.  REPAIRED IAW SMP583 SRM FIG 53-40-29.  ORIGINATED ON LP 76869.
